# SDR AC2A075787

- Difficulty date: May 2, 2001
- Submitted: September 18, 2001
- Operation: General aviation
- Aircraft: N5366Y
- Make and model: Bolkms BO105S
- Aircraft serial: 782
- Aircraft time: 12,335 hours
- Engine: Allsn 250C20B
- Engine time: 9,578 hours, 14,092 cycles
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23065123
- Part serial: 86220660
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 7,199 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPOXY DEBONDED ON GOVERNOR DRIVE SHAFT. REMOVED FROM SERVICE AND SENT IN FOR WARRANTY REPAIR.
